Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Avenger

1 Month Of Lymecycline Completed

Recommended Posts

I popped the last pill of my 1 month course in my mouth a few minutes ago. Before, my acne was mild 3-4 big and a few smaller ones around my cheeks and jaw with redness and lots of pih marks. Now, almost clear, perhaps one pimple, too small to tell. Redness has subsided and my pih marks are fading.

When I was on it, I was also on the regimen, but stopped the regimen a week ago completely to spot treat which has worked nicely. All I use on my face is cleanser and BP on spots.

What can I expect now that my course is over? My acne to return worse than it was before? Since I'm 18, I should be out growing my acne fairly soon.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×